# SDR SWAA2013092320370

- Difficulty date: August 29, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 41,527 hours, 24,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLES CRACKED AT BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW ER & EA.
